Hello all,
I started this secretropin spray to increase gh levels (mine are quite low due to what I and a doc believe is hypopituitarism from a concussion).
A couple years ago I randomly lost like 20 lbs of muscle weight in a month: from 5 foot 10 175 lbs to 155 lbs.
I am about 160-165 lbs now and can't seem to return to my normal weight or increase my strength whatsoever (can't exceed 30 pushups regardless of how much I train- feel somewhat weak after a certain point of workouts that i never used to feel).
Anyways so I started the spray to inc GH levels but had to stop bc of the brain fog/nipple soreness it was causing me. (I believe it may also be stimulating LH/FSH and causing inc estrogen)
Did anyone else have this experience while on this and what did you do? thanks for the help.
I was thinking about trying some anti estrogen products in tandem with the secretropin to try to get the benefits of increased GH without the estrogen side effects.